It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


I took provachol with zetia..as my dr freaked out with my cholesterol being 376...I freakd also and mine is hereditary. My son who was only 30 at the time they discovered his is a west point grad who wakes up at 5am runs 6 miles and eats very healthy as his wife is a health nut. he is taking cholestrol lowering drugs..I hate that..but..he doesnt have side affects. I took the provachol and zetia..it was the only one that took 2 months to actually hurt my muscles..when it did I knew it was the provachol because one (1) day on lipitor tore me up..I couldnt move..I was in so much pain and My brain was hurting and i couldnt think or even open my eyes...it took 2 days for it to wear off..and that was just ONE DAY on lipitor..then they tried me on something else and that took 3 days before the muscles hurt but it did...so i decided to not take anything..then a few yrs later..the really high cholesterol and i agreed to the provachol and zetia..I did it for 2 mos and it brought the 376 to 276..so 100 pts down..but i had to get off as my muscles in the bk of my legs hurt so bad..I felt good just getting it down to the 276..well, it stayed there till now..I went in at 304..so my new dr as I moved alot due to military assignments with my husband...now civilian retired..and I told my internest..have to see one as I have multiple problems..seizure disorder..etc..anyway..she put me on tricor.or should I say...TRICOR..ouch..well, within 2 hrs I had tight muscles in the spine and up to the head and my brain felt tight..it wouldnt let me sleep..then when I did eventually fall asleep..I woke early with this horrible pain in the lower back and just above it..and noticed my back leg muscles hurting really bad and my inner arm hurting..whoa..i went to pee and almost couldnt..finally did and went to drink water and had to go do the other thing..number 2..and noted that the bowel was whitish yellow..and hurt to go...so the pain in the lower back was from the bowel back there..and the pain just above it might be my kidneys...I only took ONE PILL...that was it..I didnt take another..I saw my dr that day because of another apt with her..and told her..and she said look...you cholesterol is so high you can handle a little pain or side affects...I looked her in the eye and said NO, I cant..I had been tried on several seizure drugs that almost destroyed my leg muscles to where i almost couldnt walk...the one Im on now.keppra...is great for seizures..it has some side affects ..but I take a lower dose than most and it works..but weakness and some muscle aches come with it..and mood swings...so adding this tricor Im sure didnt help that...plus ..I have IBS..yea...if you have IBS then taking anything that affects the bowel will affect IBS...I found out that TRICOR does affect teh bowel and that is why the bowel pain and the yellowish stool...man...all these meds do is complicate things and make them worse..my mom is a naturopath...she knows what to take..now they are trying to put me on blood pressure meds..I have white coat anxiety so my blood pressure goes up when I go in...my older drs knew to recheck me later and it was down..I forgot to tell this one as she is new...but she ordered some blood pressure pills for it..and I spoke to my mom and she said HAWTHORNE..and some other stuff...but I have problems with even natural stuff as well...so...i will wait till this awful pain in the lower bowel near the rectum goes away..as I PRAY IT WILL.. I dont like to hear SIDE AFFECTS BEING PERMANENT...as my seizures that i had only 3 of...were from taking an antidepressant and then trying to get off slowly with a drs help. I was given an anti depressant in place of an estrogen drug after a hysterectomy...so now I have to take a seizure drug..so be careful...just because an MD writes a script doesnt mean you have to be a dummy and just take it...THEY ARE NOT GODS.. just ordianary people who went to school and are doign what they were taught...but you have common sense and know your own body...also I trust in God and pray about things now..





All times are GMT -7. The time now is 02:02 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!